Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 28, 2017, 2:58 PM CST. It took effect at Jan 28, 2017, 9:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2017, 2:58 PM CST (20:58 UTC)
- In effect from
- Jan 28, 2017, 9:00 PM CST
- Expired
- Jan 30, 2017, 6:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
447 WHUS74 KMOB 282058 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 258 PM CST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY ISSUED FOR UNPROTECTED WATERS OUT 60 NM AND MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND BEGINNING 9 PM CST... .A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG WESTER WINDS TONIGHT. A RE-ENFORCING FRONT WILL MOVE OVER THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING DIRECTION TO OFFSHORE. GMZ631-632-635-650-655-670-675-290500- /O.NEW.KMOB.SC.Y.0007.170129T0300Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 258 PM CST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY. * WINDS...RISING TO 20 TO 25 KNOTS * WAVES/SEAS...RISING TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
675 WHUS74 KMOB 290232 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 832 PM CST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY ISSUED FOR UNPROTECTED WATERS OUT 60 NM AND MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND BEGINNING 9 PM CST... .A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG WESTERLY WINDS TONIGHT. A RE-ENFORCING FRONT WILL MOVE OVER THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING DIRECTION TO OFFSHORE. GMZ631-632-635-650-655-670-675-291100- /O.CON.KMOB.SC.Y.0007.170129T0300Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 832 PM CST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...RISING TO 20 TO 25 KNOTS * WAVES/SEAS...RISING TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS74 KMOB 291035 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 435 AM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY ISSUED FOR UNPROTECTED WATERS OUT 60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND BEGINNING 9 PM CST... .A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG WESTERLY WINDS EARLY SUNDAY MORNING. A REINFORCING FRONT WILL MOVE OVER THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING DIRECTION TO OFFSHORE. GMZ631-632-635-650-655-670-675-291900- /O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 435 AM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...20 TO 25 KNOTS * WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
138 WHUS74 KMOB 291037 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 437 AM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT 60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY... .A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG WESTERLY WINDS EARLY SUNDAY MORNING. A REINFORCING FRONT WILL MOVE OVER THE AREA SUNDAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING DIRECTION TO OFFSHORE. GMZ631-632-635-650-655-670-675-291900- /O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 437 AM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...20 TO 25 KNOTS * WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
035 WHUS74 KMOB 291534 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 934 AM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT 60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY... .A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG WESTERLY WINDS EARLY THIS MORNING. A REINFORCING FRONT WILL MOVE OVER THE AREA TODAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING DIRECTION TO OFFSHORE. GMZ631-632-635-650-655-670-675-292345- /O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 934 AM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...20 TO 25 KNOTS * WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS74 KMOB 292049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 249 PM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT 60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY... .A TIGHTENING PRESSURE GRADIENT OVER THE AREA WILL CREATE A STRONG WESTERLY WINDS EARLY THIS MORNING. A REINFORCING FRONT WILL MOVE OVER THE AREA TODAY...BRINGING ANOTHER ROUND OF STRONG WINDS WHILE SHIFTING DIRECTION TO OFFSHORE. GMZ631-632-635-650-655-670-675-300500- /O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 249 PM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...20 TO 25 KNOTS * WAVES/SEAS...3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS74 KMOB 300208 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 808 PM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR UNPROTECTED WATERS OUT 60 NM AND SOUTHERN MOBILE BAY...CHOCTAWHATCHEE BAY...AND THE MISSISSIPPI SOUND UNTIL 6 AM CST MONDAY... .STRONG WEST TO NORTHWEST WINDS WILL CONTINUE OVERNIGHT BEFORE DECREASING EARLY MONDAY MORNING. GMZ631-632-635-650-655-670-675-301200- /O.CON.KMOB.SC.Y.0007.000000T0000Z-170130T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 808 PM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 1:57 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 28, 1:57 PM CST, 1 hour 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 157 PM CST Sat Jan 28 2017 .DISCUSSION...See updated information for land areas below. && .UPDATE...Thick cirro-cu streaming northeast across the FA is proving to be a very effective inhibitor of daytime heating. Have dropped temps across the FA according from upper 50s to around 50 to low 50s. /16 && .PREV DISCUSSION... /issued 1131 AM CST Sat Jan 28 2017/ DISCUSSION...See updated information for land areas and aviation discussion below. UPDATE...Looking at current observations around the area, the current forecast is on track. Still looking at highs in the mid to upper 50s across the FA, today. /16 AVIATION... 18Z issuance...VFR CIGS/VISBYS expected through the forecast under thick cirro-cu streaming west across the FA. No drops to MVFR levels noticed upstream. /16 PREV DISCUSSION... /issued 524 AM CST Sat Jan 28 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Broken to overcast mid and upper level clouds with VFR ceilings expected to persist through most of the forecast period, though some clearing could occur late Saturday evening. Light northwest winds this morning become westerly at around 10 knots Saturday afternoon before decreasing to around 5 knots once again Saturday night into Sunday morning. /49 PREV DISCUSSION... /issued 226 AM CST Sat Jan 28 2017/ NEAR TERM /Now Through Saturday night/...A series of upper-level impulses rotating around a large area of low pressure over eastern Canada deepens a broad longwave trough and push it southeast over the eastern CONUS through the day Saturday. As this trough begins to push off into the western Atlantic Saturday night, zonal flow over the Deep South is replaced by northwest flow which will support another reinforcing blast of cool air Saturday night as a dry surface cold front passes through the local area and high pressure builds in from the west. Mid and upper level clouds and cooler-than- seasonal temps (mid to upper 50's areawide) will continue Saturday afternoon before the clouds clear some Saturday night and temperatures drop into the upper 20's to low 30's inland and mid to upper 30's near the coast. A light freeze will be possible for the interior early Sunday morning, particularly for areas along and north of highway 84. /49 SHORT TERM /Sunday Through Monday night/...A sharp upper trof over the eastern states broadens while shifting into the western Atlantic through Monday morning, followed by a second system which advances into the Great Lakes region through Monday night and begins to reform an upper trof over the eastern states. A surface ridge builds from the southern Plains and across the northern Gulf during the period, with northwesterly surface winds over the forecast area becoming light southwesterly by Monday night. Dry conditions continue for the forecast with highs around 60. Lows Sunday night will be mostly in the mid 30s. Lows Monday night range from the upper 30s inland to the mid 40s at the coast. /29 LONG TERM /Tuesday Through Friday/...An upper trof over the eastern states shifts into the western Atlantic while an upper ridge over the western states weakens while shifting into the Plains. A surface ridge over the northern Gulf weakens through Wednesday while a trailing cold front, associated with a surface low well to the northeast, slowly moves into the Gulf coast states and stalls. The frontal boundary lingers over the region through Friday, and while a dry forecast is expected to continue through the period, expect to rain chances return over the weekend. Highs on Tuesday will be in the mid to upper 60s and trend somewhat warmer to near 70 for Wednesday into Friday. Lows Tuesday night range from the lower 40s well inland to the lower 50s at the coast, then likewise trend a bit warmer through Thursday night to the mid 40s inland with mid 50s at the coast. /29 MARINE...A moderate northwest flow continues through the day Saturday before building from the northwest late Saturday night in the wake of a dry cold front moving across the marine area. Seas 2 to 3 feet Saturday afternoon increase to 4 to 7 feet late Saturday night in the wake of the cold front and persist into Monday morning. Small craft advisories may be needed late Saturday night through early Monday morning as a result. Winds and seas quickly subside Monday afternoon, with light southwest to westerly flow setting up into early next week. /49 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jan 28, 4:04 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 404 AM CST SAT JAN 28 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 404 AM CST SAT JAN 28 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-291015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 404 AM CST SAT JAN 28 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO OCCASIONALLY STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRENGTHENING WINDS AND BUILDING SEAS IN THE WAKE OF A COLD FRONT EARLY SUNDAY MORNING WILL MAKE CONDITIONS HAZARDOUS FOR SMALL CRAFT SUNDAY THROUGH MONDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.